Works matching DE "ALGEBRA"
Results: 5000
RESULTS I: IDENTIFICATION AND DISCUSSION OF INDIVIDUAL FACTORS.
- Published in:
- Monographs of the Society for Research in Child Development, 1968, v. 33, n. 5, p. 13
- By:
- Publication type:
- Article
Solving for X: Constructing Algebra and Algebra Policy During a Time of Change.
- Published in:
- Sociology of Education, 2022, v. 95, n. 3, p. 216, doi. 10.1177/00380407221087479
- By:
- Publication type:
- Article
Universal Algebra I Policy, Access, and Inequality: Findings From A National Survey.
- Published in:
- Education Policy Analysis Archives / Archivos Analíticos de Políticas Educativas / Arquivos Analíticos de Políticas Educativas, 2017, v. 25, n. 101/102, p. 1, doi. 10.14507/epaa.25.2970
- By:
- Publication type:
- Article
Spatial Distribution of Manufacturing Activity and its Determinants: A Comparison of Three Small European Countries.
- Published in:
- Regional Studies, 2009, v. 43, n. 5, p. 721, doi. 10.1080/00343400801922822
- By:
- Publication type:
- Article
Developing Mathematical Concepts Through Orientation and Mobility.
- Published in:
- Re:View, 2006, v. 37, n. 4, p. 161, doi. 10.3200/REVU.37.4.161-164
- By:
- Publication type:
- Article
PRINTING MATHEMATICS.
- Published in:
- Printing History, 2013, n. 14, p. 3
- By:
- Publication type:
- Article
Idea analysis of algebraic groups: a critical comment on George Lakoff and Rafael Núñez's Where mathematics comes from.
- Published in:
- Philosophical Psychology, 2002, v. 15, n. 2, p. 185, doi. 10.1080/09515080220127134
- By:
- Publication type:
- Article
A Pseudo-Polynomial Time Algorithm for a Special Multiobjective Order Picking Problem.
- Published in:
- International Journal of Information Technology & Decision Making, 2015, v. 14, n. 5, p. 1111, doi. 10.1142/S0219622015500169
- By:
- Publication type:
- Article
Translation and modulation invariant Banach spaces of tempered distributions satisfy the metric approximation property.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 6, p. 1271, doi. 10.1142/S021953052240005X
- Publication type:
- Article
EXISTENCE RESULTS FOR A CLASS OF NON-UNIFORMLY ELLIPTIC EQUATIONS OF p-LAPLACIAN TYPE.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 2, p. 185
- By:
- Publication type:
- Article
Parabolic Cylinder Functions: Examples of Error Bounds for Asymptotic Expansions.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 3, p. 265, doi. 10.1142/S0219530503000168
- By:
- Publication type:
- Article
Estimates for the Error Term in a Uniform Asymptotic Expansion of the Jacobi Polynomials.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 2, p. 213, doi. 10.1142/S0219530503000107
- By:
- Publication type:
- Article
Solution Estimates of Nonlinear Vector Volterra–Stieltjes Equations.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 2, p. 165, doi. 10.1142/S0219530503000144
- By:
- Publication type:
- Article
Alles wird Zahl.
- Published in:
- Physik in Unserer Zeit, 2021, v. 52, n. 6, p. 308, doi. 10.1002/piuz.202170612
- Publication type:
- Article
Preference-based learning to rank.
- Published in:
- Machine Learning, 2010, v. 80, n. 2-3, p. 189, doi. 10.1007/s10994-010-5176-9
- By:
- Publication type:
- Article
On the quest for optimal rule learning heuristics.
- Published in:
- Machine Learning, 2010, v. 78, n. 3, p. 343, doi. 10.1007/s10994-009-5162-2
- By:
- Publication type:
- Article
A cooperative coevolutionary algorithm for instance selection for instance-based learning.
- Published in:
- Machine Learning, 2010, v. 78, n. 3, p. 381, doi. 10.1007/s10994-009-5161-3
- By:
- Publication type:
- Article
Local procrustes for manifold embedding: a measure of embedding quality and embedding algorithms.
- Published in:
- Machine Learning, 2009, v. 77, n. 1, p. 1, doi. 10.1007/s10994-009-5107-9
- By:
- Publication type:
- Article
Stability of Unstable Learning Algorithms.
- Published in:
- Machine Learning, 2007, v. 67, n. 3, p. 197, doi. 10.1007/s10994-007-5004-z
- By:
- Publication type:
- Article
Multi-Class Learning by Smoothed Boosting.
- Published in:
- Machine Learning, 2007, v. 67, n. 3, p. 207, doi. 10.1007/s10994-007-5005-y
- By:
- Publication type:
- Article
AWESOME: A general multiagent learning algorithm that converges in self-play and learns a best response against stationary opponents.
- Published in:
- Machine Learning, 2007, v. 67, n. 1-2, p. 23, doi. 10.1007/s10994-006-0143-1
- By:
- Publication type:
- Article
Slow emergence of cooperation for win-stay lose-shift on trees.
- Published in:
- Machine Learning, 2007, v. 67, n. 1-2, p. 7, doi. 10.1007/s10994-006-9713-5
- By:
- Publication type:
- Article
Using duration models to reduce fragmentation in audio segmentation.
- Published in:
- Machine Learning, 2006, v. 65, n. 2-3, p. 485, doi. 10.1007/s10994-006-0586-4
- By:
- Publication type:
- Article
PAC-Bayesian Compression Bounds on the Prediction Error of Learning Algorithms for Classification.
- Published in:
- Machine Learning, 2005, v. 59, n. 1-2, p. 55, doi. 10.1007/s10994-005-0462-7
- By:
- Publication type:
- Article
Logistic Model Trees.
- Published in:
- Machine Learning, 2005, v. 59, n. 1-2, p. 161, doi. 10.1007/s10994-005-0466-3
- By:
- Publication type:
- Article
Multicategory Proximal Support Vector Machine Classifiers.
- Published in:
- Machine Learning, 2005, v. 59, n. 1-2, p. 77, doi. 10.1007/s10994-005-0463-6
- By:
- Publication type:
- Article
Not So Naive Bayes: Aggregating One-Dependence Estimators.
- Published in:
- Machine Learning, 2005, v. 58, n. 1, p. 5, doi. 10.1007/s10994-005-4258-6
- By:
- Publication type:
- Article
ROC n Rule LearningTowards a Better Understanding of Covering Algorithms.
- Published in:
- Machine Learning, 2005, v. 58, n. 1, p. 39
- By:
- Publication type:
- Article
A Theoretical Analysis of Query Selection for Collaborative Filtering.
- Published in:
- Machine Learning, 2003, v. 51, n. 3, p. 283, doi. 10.1023/A:1022961719072
- By:
- Publication type:
- Article
Pseudo-Hyperkähler Geometry and Generalized Kähler Geometry.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 3, p. 211, doi. 10.1007/s11005-010-0456-7
- By:
- Publication type:
- Article
The Classical R-Matrix of AdS/CFT and its Lie Dialgebra Structure.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 3, p. 249, doi. 10.1007/s11005-010-0446-9
- By:
- Publication type:
- Article
Diassociative Algebras and Milnor's Invariants for Tangles.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 3, p. 297, doi. 10.1007/s11005-010-0459-4
- By:
- Publication type:
- Article
Generalized q-Onsager Algebras and Boundary Affine Toda Field Theories.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 3, p. 213, doi. 10.1007/s11005-010-0412-6
- By:
- Publication type:
- Article
Quantum Hypothesis Testing and Sufficient Subalgebras.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 1, p. 15, doi. 10.1007/s11005-010-0398-0
- By:
- Publication type:
- Article
Formality of the Chain Operad of Framed Little Disks.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 1, p. 29, doi. 10.1007/s11005-010-0399-z
- By:
- Publication type:
- Article
Derived Bracket Construction and Manin Products.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 1, p. 37, doi. 10.1007/s11005-010-0400-x
- By:
- Publication type:
- Article
A Heisenberg Double Addition to the Logarithmic Kazhdan–Lusztig Duality.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 1, p. 81, doi. 10.1007/s11005-010-0373-9
- By:
- Publication type:
- Article
A New Current Algebra and the Reflection Equation.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 1, p. 47, doi. 10.1007/s11005-010-0380-x
- By:
- Publication type:
- Article
Quantum Quasi-Shuffle Algebras.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 1, p. 1, doi. 10.1007/s11005-010-0382-8
- By:
- Publication type:
- Article
Reducibility of Quantum Representations of Mapping Class Groups.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 3, p. 215, doi. 10.1007/s11005-009-0367-7
- By:
- Publication type:
- Article
Unitarizable Highest Weight Modules of the N = 2 Super Virasoro Algebras: Untwisted Sectors.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 3, p. 289, doi. 10.1007/s11005-010-0375-7
- By:
- Publication type:
- Article
On the Algebraic Index for Riemannian Étale Groupoids.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 287, doi. 10.1007/s11005-009-0339-y
- By:
- Publication type:
- Article
On the Reducibility of the Weyl Algebra for a Semibounded Space.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 3, p. 277, doi. 10.1007/s11005-009-0334-3
- By:
- Publication type:
- Article
Q-systems as Cluster Algebras II: Cartan Matrix of Finite Type and the Polynomial Property.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 3, p. 183, doi. 10.1007/s11005-009-0354-z
- By:
- Publication type:
- Article
Classes on Compactifications of the Moduli Space of Curves Through Solutions to the Quantum Master Equation.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 2, p. 115, doi. 10.1007/s11005-009-0310-y
- By:
- Publication type:
- Article
Relationships Between Two Approaches: Rigged Configurations and 10-Eliminations.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 1, p. 51, doi. 10.1007/s11005-009-0318-3
- By:
- Publication type:
- Article
Abstract Hodge Decomposition and Minimal Models for Cyclic Algebras.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 1, p. 33, doi. 10.1007/s11005-009-0314-7
- By:
- Publication type:
- Article
Oscillatory Modules.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 343, doi. 10.1007/s11005-009-0322-7
- By:
- Publication type:
- Article
On Invariants of Graphs Related to Quantum $${\mathfrak {sl}(2)}$$ at Roots of Unity.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 321, doi. 10.1007/s11005-009-0320-9
- By:
- Publication type:
- Article
On the Endomorphisms of Weyl Modules over Affine Kac–Moody Algebras at the Critical Level.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 163, doi. 10.1007/s11005-009-0308-5
- By:
- Publication type:
- Article